# SDR DXTR2017060901

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 9,281 hours, 7,254 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Service Door
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL SERVICE DOOR CORRODED AT FWD AND AFT LATCH POINTS. REPAIRED IAW ERO-897650, THIS IS A MINOR REPAIR OF LEVEL 1 CORROSION.
